Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 128, NWS Memphis, TN

August 2, 2008Lafayette County, Pontotoc County, Union County, Mississippi

NWS Memphis, TN issued this flash flood warning at Aug 2, 2008, 8:26 PM CDT for Lafayette County, Pontotoc County, Union County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2008, 8:26 PM CDT (01:26 UTC)
Expired
Aug 2, 2008, 10:30 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, MS, Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 8:45 PM CDTFLASH FLOOD1 W Pontotoc, MSSIX INCHES OF WATER ON HIGHWAY 15 BYPASS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2956 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2956 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
2095 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 030125
FFWMEG
MSC071-115-145-030330-
/O.NEW.KMEG.FF.W.0128.080803T0126Z-080803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1030 PM CDT

* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
  RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ETTA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3412 8925 3416 8924 3417 8927 3452 8942
      3448 8899 3408 8882 3408 8923

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:41 PM CDT, 5 hours 45 minutes earlier.

Area forecast discussion, Aug 2, 2:41 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
241 PM CDT SAT AUG 2 2008

.DISCUSSION...

ITS BEEN A VERY HOT DAY ACROSS THE FORECAST AREA AS TEMPERATURES
IN THE 90S AND LOWER 100S COMBINED WITH DEWPOINTS IN THE 70S TO
PRODUCE HEAT INDEX READINGS ABOVE 110. WILL KEEP EXCESSIVE HEAT
WARNING GOING UNTIL 8 PM THIS EVENING. SOME ISOLATED SHOWERS AND
THUNDERSTORMS HAVE POPPED UP IN THIS VERY HOT AND HUMID AIR BUT
HAVING BEEN DYING OUT VERY QUICKLY AFTER THEY DEVELOP. COVERAGE IS
VERY LIMITED SO WILL NOT MENTION IN THE FORECAST FOR TONIGHT.
UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE REGION THROUGH
WEDNESDAY. THIS WILL MEAN TEMPERATURES AFTERNOON TEMPERATURES WILL
REMAIN IN THE MID 90S TO LOWER 100S FOR THE NEXT FEW DAYS.
DEWPOINT TEMPERATURES ARE EXPECTED TO BE A LITTLE LOW OVER THE
NEXT COUPLE OF DAYS SO NOT EXPECTING HEAT INDEX VALUES TO BE QUITE
AS HIGH AS THEY WERE TODAY. STILL HAVE HEAT ADVISORY IN EFFECT FOR
ENTIRE FORECAST AREA FROM 8 PM THIS EVENING THROUGH 8 PM SUNDAY
EVENING AS HEAT INDEX VALUE WILL STILL REACH 105 OR HIGHER. SOME
RELIEF FROM THE HEAT MAY ARRIVE BY WEDNESDAY AS A WEAK COLD FRONT
APPROACHES THE FORECAST AREA. THE FRONT SHOULD BRING AT LEAST SOME
CLOUDS AND SOME SHOWERS AND THUNDERSTORMS STARTING WEDNESDAY. THE
FRONT SHOULD HANG AROUND FOR SEVERAL DAYS WHICH WILL KEEP AT LEAST
A SMALL CHANCE OF RAIN AROUND FROM WEDNESDAY THROUGH NEXT
SATURDAY. TEMPERATURES WILL REMAIN CLOSER TO NORMAL DURING THIS
TIME PERIOD AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78 100  76 100 /  10   0   0   0
MKL  70  98  68  99 /  10   0   0   0
JBR  74 101  73 102 /  10   0   0   0
TUP  74 100  70  98 /  10   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CLAY-
     CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR CLAY-
     CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
     DUNKLIN-PEMISCOT.

MS...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR ALCORN-
     BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
     ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
     MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Aug 2, 8:14 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CDT SAT AUG 2 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
814 PM CDT SAT AUG 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER
NORTH MISSISSIPPI THIS EVENING. LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL CAN BE EXPECTED.

CONTINUED HOT AND HUMID CONDITIONS WILL PERSIST TONIGHT ACROSS THE
MIDSOUTH. OVERNIGHT LOWS WILL ONLY DROP INTO THE UPPER 70S AND
WILL PROVIDE LITTLE RELIEF. A HEAT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID WEATHER WILL CONTINUE THROUGHOUT THE REST OF THE WEEKEND
INTO EARLY NEXT WEEK WITH AFTERNOON HEAT INDEX VALUES AT OR ABOVE
105 DEGREES. A HEAT ADVISORY FOR THE ENTIRE MID-SOUTH IS IN EFFECT
THROUGH 8 PM SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KRM

In the hours before

Special weather statement, Aug 2, 5:44 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
544 PM CDT SAT AUG 2 2008

MSZ016-022315-
LEE MS-
544 PM CDT SAT AUG 2 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  LEE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES WEST OF SALTILLO AT 544 PM
CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LEE COUNTY...INCLUDING THE CITIES OF TUPELO AND VERONA...
SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Aug 2, 5:55 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GOLDEN                  34.49N 88.19W
08/02/2008  E0.88 INCH       TISHOMINGO         MS   TRAINED SPOTTER

0345 PM     HAIL             BELMONT                 34.51N 88.21W
08/02/2008  E1.50 INCH       TISHOMINGO         MS   PUBLIC

            1.5 INCH HAIL IN BELMONT.

0450 PM     HAIL             FAIRVIEW                34.37N 88.32W
08/02/2008  E1.75 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.

&&

CCD
Special weather statement, Aug 2, 5:58 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CDT SAT AUG 2 2008

MSZ005-022330-
ALCORN MS-
558 PM CDT SAT AUG 2 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL ALCORN COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF CORINTH AT 558 PM CDT...
MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN ALCORN COUNTY...INCLUDING THE CITY OF CORINTH...SHOULD
MONITOR THIS STORM CLOSELY..
Local storm report, Aug 2, 6:16 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GOLDEN                  34.49N 88.19W
08/02/2008  E0.88 INCH       TISHOMINGO         MS   TRAINED SPOTTER

0345 PM     HAIL             BELMONT                 34.51N 88.21W
08/02/2008  E1.50 INCH       TISHOMINGO         MS   PUBLIC

            1.5 INCH HAIL IN BELMONT.

0450 PM     HAIL             FAIRVIEW                34.37N 88.32W
08/02/2008  E1.75 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.

0537 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
08/02/2008                   TISHOMINGO         MS   LAW ENFORCEMENT

            POWER LINES DOWN IN DOWNTOWN IUKA.

0610 PM     HAIL             2 E MANTACHIE           34.32N 88.46W
08/02/2008  E0.88 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
            OF MANTACHIE.

&&

CCD
Local storm report, Aug 2, 7:03 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GOLDEN                  34.49N 88.19W
08/02/2008  E0.88 INCH       TISHOMINGO         MS   TRAINED SPOTTER

0345 PM     HAIL             BELMONT                 34.51N 88.21W
08/02/2008  E1.50 INCH       TISHOMINGO         MS   PUBLIC

            1.5 INCH HAIL IN BELMONT.

0450 PM     HAIL             FAIRVIEW                34.37N 88.32W
08/02/2008  E1.75 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.

0537 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
08/02/2008                   TISHOMINGO         MS   LAW ENFORCEMENT

            POWER LINES DOWN IN DOWNTOWN IUKA.

0610 PM     HAIL             2 E MANTACHIE           34.32N 88.46W
08/02/2008  E0.88 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
            OF MANTACHIE.

0640 PM     HAIL             3 N HINKLE              34.82N 88.56W
08/02/2008  E1.75 INCH       ALCORN             MS   STORM CHASER

            NICKEL TO GOLF BALL SIZE HAIL.

&&

CCD
Local storm report, Aug 2, 7:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
737 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GOLDEN                  34.49N 88.19W
08/02/2008  E0.88 INCH       TISHOMINGO         MS   TRAINED SPOTTER

0345 PM     HAIL             BELMONT                 34.51N 88.21W
08/02/2008  E1.50 INCH       TISHOMINGO         MS   PUBLIC

            1.5 INCH HAIL IN BELMONT.

0450 PM     HAIL             FAIRVIEW                34.37N 88.32W
08/02/2008  E1.75 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.

0537 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
08/02/2008                   TISHOMINGO         MS   LAW ENFORCEMENT

            POWER LINES DOWN IN DOWNTOWN IUKA.

0610 PM     HAIL             2 E MANTACHIE           34.32N 88.46W
08/02/2008  E0.88 INCH       ITAWAMBA           MS   TRAINED SPOTTER

            NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
            OF MANTACHIE.

0610 PM     TSTM WND DMG     TUPELO                  34.26N 88.73W
08/02/2008                   LEE                MS   EMERGENCY MNGR

            4 TREES DOWN IN TUPELO.

0615 PM     TSTM WND DMG     PLANTERSVILLE           34.21N 88.67W
08/02/2008                   LEE                MS   EMERGENCY MNGR

            TREES DOWN IN PLANTERSVILLE.

0640 PM     HAIL             3 N HINKLE              34.82N 88.56W
08/02/2008  E1.75 INCH       ALCORN             MS   STORM CHASER

            NICKEL TO GOLF BALL SIZE HAIL.

0700 PM     HAIL             5 NW TUPELO             34.31N 88.79W
08/02/2008  E1.25 INCH       LEE                MS   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN BELDEN.

0710 PM     HAIL             2 E ECRU                34.36N 88.99W
08/02/2008  E1.75 INCH       PONTOTOC           MS   PUBLIC

            GOLF BALL SIZE HAIL IN CHERRY CREEK.

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:25 PM CDTSevere Thunderstorm WarningMEGLafayette, Pontotoc, Union50 min
Aug 2, 7:30 PM CDTSevere Thunderstorm WarningMEGChickasaw45 min
Aug 2, 7:42 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola48 min
Aug 2, 8:15 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Union45 min
Aug 2, 8:35 PM CDTSevere Thunderstorm WarningMEGCalhoun40 min
Aug 2, 8:50 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha25 min
Aug 2, 9:10 PM CDTFlash Flood WarningMEGLafayette2 hr
Aug 2, 9:13 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha47 min
Aug 2, 9:58 PM CDTSevere Thunderstorm WarningMEGYalobusha47 min
Aug 3, 4:12 AM CDTExcessive Heat WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more24 hr
Aug 3, 3:44 PM CDTAreal Flood AdvisoryMEGTallahatchie91 min
Aug 3, 3:46 PM CDTHeat AdvisoryMEGAlcorn, Prentiss, Tishomingo13 hr
Aug 3, 5:24 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica51 min
Aug 3, 6:13 PM CDTSevere Thunderstorm WarningMEGCoahoma, Tunica47 min
Aug 3, 6:21 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tunica24 min
Aug 3, 6:43 PM CDTFlash Flood WarningMEGTunica2 hr

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.